# SDR P5CA9500665

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON RIVET HEADS AND SHEARED RIVETS ON THE EXTERIOR SURFACE OF NR 2 LEFT COWLING.  REPLACED RIVETS PER BOEING SRM 51-30-02.
